I have a chronic condition that causes me severe pain, fatigue, malaise, and brain fog. I have an elevated CRP, acetylcholine receptor antibodies are negative, and my MRI reports are unremarkable. I took Hydroxychloroquine, but it did not help.
Do you have any advice about what to do next?
Welcome to icliniq.com.
Please answer the following questions to help you better;
1) How is your sleep?
2) Do you have pain during sleeping?
3) Do you have any anxiety issues?
4) Do you have any sexual problems?
5) Have you ever been told that you have anxiety issues by any doctor?
6) Have you ever got your thyroid, vitamin B12, and vitamin D3 levels checked?
Thanks for your reply.
1) My sleep is fine. I sleep for eight hours each night.
2) Sometimes, I have pains at night, but I can sleep through most nights.
3) I do suffer from anxiety and have been under counseling to deal with it.
4) I do not have any sexual problems.
5) I accept that I have anxiety issues, and I have been dealing with this for many years.
6) Yes, I have tested, and all the reports came back normal.
Welcome back to icliniq.com.
Your issues are probably due to anxiety, and I am sure that you will be fine. It is easy to differentiate between actual pain and anxiety pain. If your symptoms are because of anxiety, once you are asleep, all the symptoms will fade. But for example, if you have arthritis, your pain would be there even when you are sleeping.
So, if you accept, you are most welcome to discuss the treatment of anxiety and somatic pains.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. causes are fibromyalgia or chronic fatigue syndrome or vitamin D deficiency or B12 deficiency or migrainous headache. It is difficult to confirm the condition until the examination is done. You can take tablet Naproxen 250 mg twice a day for five ... Read fullGeneralized Anxiety Disorder(GAD)
Long-term exposure to stressful events ... Severe or long-term stress can change the chemical balance that controls the mood ... Read fullI have body pain and loose stools even after taking medication for vitamin D deficiency. Why?
.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?... Read full
Ask your health query to a doctor online?Ask a Rheumatologist Now